International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 701-711
-space function spaces
Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg 24061, Virginia, USA
Received 28 January 1980
Copyright © 1980 R. A. McCoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A study is made of the properties on which characterize when is a -space, where is the space of real-valued continuous functions on having the topology of pointwise convergence. Other properties related to the -space property are also considered.